# SDR NACA2024090090000

- Difficulty date: September 9, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 112,311 hours, 19,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN EXTERIOR SURFACE CORROSION AT STA 1329 AFT 10 INCH AND S-24L UPPER 3.5 INCH.  EARN -N399CM-001 FAA 8110-3 ISSUED 6SEPT 2024 / IAI CS-25451-004 REPAIR INSTRUCTION EO-767-53-0056 REV 1R 09 JUNE 2024
